Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A lower bound for odd triperfects


Authors: Walter E. Beck and Rudolph M. Najar
Journal: Math. Comp. 38 (1982), 249-251
MSC: Primary 10A20
DOI: https://doi.org/10.1090/S0025-5718-1982-0637303-9
MathSciNet review: 637303
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If n is odd and $ \sigma (n) = 3n$, then n exceeds $ {10^{50}}$.


References [Enhancements On Off] (What's this?)

  • [1] H.-J. Kanold, ``Über mehrfach volkommene Zahlen. II,'' J. Reine Angew. Math., v. 197, 1957, pp. 82-96. MR 18, 873. MR 0084514 (18:873b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1982-0637303-9
Keywords: Triperfects, odd triperfects
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society